I had a pretty severe case of sinusitis/cold last month - felt like it was almost entirely on R side. Was on Omnicef for 10 days, but the cold never went away totally.
Several days ago, I started to have a very loud wheeze/rattle upon inhalation - feels like it's the right side only as well as a mildly rapid heartbeat.
Went to the MD, he said I had bronchitis and put me on prednisone, Zithromax, and inhaler. But I have to say that I don't feel at all like I have bronchitis and the inhaler didn't do a thing - I'm not having trouble breathing. Despite the wheeze, I have no trouble breathing (just noise and the feeling of something rattling). And it really feels like it's solely in the right lung.
I did have a few days of fairly severe reflux last week, don't know if that is related.
Can you provide any direction?
Can you give me any ideas on
This may simply be a reactive response of your airways to the infection. It might take a little while to completely go away. The inhaler might be the cause of the increased heart rate, if it is albuterol. If this is of concern, I would speak to your physician.
Whether it is located in one part of your lung is difficult to tell without an examination or possibly an x-ray. If these symptoms persist, speak to your physician about this, too.
I will watch your question with interest, I have pretty much the same sensation but on the opposite side, down low.
Began after I had bronchitis mid way through this year, and comes and goes.
I don't seem to have any cold symtpoms (get allergy symptoms and same as you had a bout of reflux last week.
I should mention too I have had a clear xray (during the bronchitis when it started)
Good luck with your question, here is hoping we might find the answer :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.